Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering chronic pain of piles before and after periods. Had many abortions, using no prevention. Is it related ?

Hi Dr. very good morning . Im AAAAAA here from kolkata and im suffering from chronic pain of piles im 30 yrs of age and a mother of two both my kids are cesserion and they both are from my first husband after 2009 i went through a lot of physical strains due to my second husband as he did not want another child so whenever i got pregnant he wanted me to abort the child either by washing or medicine so i did it about 8-9 times ,,, u might ask why i or he did not use any protective measure to avoid it. well to be honest my husband does not like to use any such things and me i fear contraceptive or any such pills cause i saw my mother turning into a round ball of obesity due to the pills. off recent what i have observed is im suffering from this piles pain in regular interval specially before or after my periodic cycle and offcourse if im pregnant by anychance ( since last year or so i make sure that i intake raw pineapple or its juice to keep abortion at bay ) . So now my question is is this piles pain at regular interval is due to my abortion that i had or is it herridatory as my father too suffers the same. kindly let me know sir please as im very worried cause at times now my husband says he wants a child in next 3-4 yrs or may be before , im very worried if this continues during my pregnancy than i wont be able to give birth to a healthy child or i will fear to my best to keep pregnancy at bay an im sure that this will cause another problem in my marriage by the way sir im a cardio patient with PSVT case since 1993 as said by doctors at Delhi Escorts . Thank u very much for your time looking forward for your answer soon. Thank you.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Abortion with the help of medication (eg. misoprostol) have a very commonly seen side-effect related to the gastrointestinal tract (GIT). These side-effects include: diarrhea, constipation, abdominal pain/cramps, constipation, flatulence, etc.

The drug used acts by causing contractions and effacement of the cervix. When taken orally, this effect can be seen even in the GIT. Thus, if you already have hemorrhoids, the use of these drugs can induce contractions in the GIT and thus cause pain around the region affected by the hemorrhoids.

Similarly, during that time of the month, when you are experiencing your periods, the same contraction takes place in the uterus. As the uterus is located closely from the GIT, this can apply pressure on the surrounding structures as well, and thus on the GIT (and hemorrhoid affected region). I hope you have understood this.

The best option would be to consult a doctor for proper management of your hemorrhoids. And also for a permanent solution to your repeated pregnancies, for example: tubectomy.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor